A New Combinatorial Identity for Catalan Numbers


Aker K., Gursoy A. E.

ARS COMBINATORIA, vol.135, pp.391-398, 2017 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 135
  • Publication Date: 2017
  • Title of Journal : ARS COMBINATORIA
  • Page Numbers: pp.391-398

Abstract

In this article, we prove a conjecture about the equality of two generating functions described in "From Parking Functions to Gelfand Pairs (Aker, Can 2012)" attached to two sets whose cardinalities are given by Catalan numbers: We establish a combinatorial bijection between the two sets on which the two generating functions were based on.